Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 1 (1998), Issue 4, Pages 265-268
http://dx.doi.org/10.1155/S1026022697000265

Necessary and sufficient conditions for oscillations of linear delay partial difference equations

1Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China
2Department of Mathematics, Binzhou Normal College, Binzhou, Shandong, 256604, China

Received 2 April 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. G. Zhang and S. T. Liu, “Necessary and sufficient conditions for oscillations of linear delay partial difference equations,” Discrete Dynamics in Nature and Society, vol. 1, no. 4, pp. 265-268, 1998. doi:10.1155/S1026022697000265